Detailed Information

Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

CONFIDENCE CURVES FOR A FUNCTION OF PARAMETERS IN NONLINEAR REGRESSION

Authors
Myung-WookKahng
Issue Date
Mar-2003
Publisher
한국통계학회
Citation
Journal of the Korean Statistical Society, v.32, no.1, pp.1 - 10
Journal Title
Journal of the Korean Statistical Society
Volume
32
Number
1
Start Page
1
End Page
10
URI
https://scholarworks.sookmyung.ac.kr/handle/2020.sw.sookmyung/16240
ISSN
1226-3192
Abstract
We consider obtaining graphical summaries of uncertainty in estimates of parameters in nonlinear models. A nonlinear constrained optimization algorithm is developed for likelihood based confidence intervals for the functions of parameters in the model. The results are applied to the problem of finding significance levels in nonlinear models.
Files in This Item
Go to Link
Appears in
Collections
이과대학 > 통계학과 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Kahng, Myung Wook photo

Kahng, Myung Wook
이과대학 (통계학과)
Read more

Altmetrics

Total Views & Downloads

BROWSE